# SDR SCNA20201008125

- Difficulty date: September 23, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LEFT HAND Z CHANNEL MULTIPLE SPOTS OF CORROSION NEAR SCREW HOLES STA 500C-500I, MARKED.  REMOVED FWD CARGO LT Z-CHANNEL FS 500B+10-500I DUE TO OUT OF LIMITS CORROSION, IAW SRM 51-40-02-0G-0 AND 53-00-53-1A-2.   FABRICATED REPLACEMENT Z-CHANNEL AND INSTALLED FROM FS 500B+10-500I USING BAC 1496-444-7075T6 LOT NR 5095931-1, IAW SRM 51-40-02-0G-0 AND 53-00-53-2R-5.
